# SDR QXEA200300929

- Difficulty date: July 29, 2003
- Submitted: July 31, 2003
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 12,589 hours, 17,895 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 3045593
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX- ON FLIGHT 2128 BLEED AIR TO FLIGHT DECK SMELLS OF VAPORIZED OIL.  REMOVED AND REPLACED P2.5/P3 SWITCHING VALVE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
